About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 329035, 14 pages
http://dx.doi.org/10.1155/2010/329035
Research Article

An Improved ARED Algorithm for Congestion Control of Network Transmission

Shenzhen City Key Laboratory of Embedded System Design, College of Computer Science and Software Engineering, Shenzhen University, Shenzhen 518060, China

Received 19 December 2009; Accepted 8 February 2010

Academic Editor: Massimo Scalia

Copyright © 2010 Jianyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianyong Chen, Cunying Hu, and Zhen Ji, “An Improved ARED Algorithm for Congestion Control of Network Transmission,” Mathematical Problems in Engineering, vol. 2010, Article ID 329035, 14 pages, 2010. doi:10.1155/2010/329035